Equivalence of differentiable mappings and analytic mappings
Publications Mathématiques de l'IHÉS, Volume 54  (1981), p. 37-122
@article{PMIHES_1981__54__37_0,
     author = {Shiota, Masahiro},
     title = {Equivalence of differentiable mappings and analytic mappings},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {54},
     year = {1981},
     pages = {37-122},
     zbl = {0516.58012},
     mrnumber = {84k:58039},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1981__54__37_0}
}
Shiota, Masahiro. Equivalence of differentiable mappings and analytic mappings. Publications Mathématiques de l'IHÉS, Volume 54 (1981) , pp. 37-122. http://www.numdam.org/item/PMIHES_1981__54__37_0/

[1] M. Artin, On the solution of analytic equations, Inv. Math., 5 (1968), 277-291. | MR 38 #344 | Zbl 0172.05301

[2] J. Bochnak-S. Łojasiewicz, A converse of the Kuiper-Kuo Theorem, Lecture Notes in Math., Springer, 192 (1971), 254-261. | MR 45 #1059 | Zbl 0221.58002

[3] N. M. Christenson, Zur Łojasiewicz-Ungleichung für differenzierbare Funktionen, Manuscripta Math., 20 (1977), 255-262. | Zbl 0354.26009

[4] M. Hervé, Several complex variables, Local theory, Oxford, 1963. | MR 27 #1616 | Zbl 0113.29003

[5] M. W. Hirsch, B. C. Mazur, Smoothings of piecewise linear manifolds, Ann. Math. Studies, 80, Princeton Univ. Press, 1974. | MR 54 #3711 | Zbl 0298.57007

[6] L. Hörmander, Linear partial differential operators, Springer, 1969.

[7] H. C. King, Real analytic germs and their varieties at isolated singularities, Inv. Math., 37 (1976), 193-199. | MR 54 #13114 | Zbl 0329.57009

[8] R. C. Kirby-L. C. Siebenmann, Foundational essays on topological manifolds, smoothings, and triangulation, Ann. Math. Studies, 88, Princeton Univ. Press, 1977. | MR 58 #31082 | Zbl 0361.57004

[9] T. C. Kuo, The jet space Jr(n, p), Lecture Notes in Math., Springer, 192 (1971), 169-177. | MR 43 #6939 | Zbl 0221.58001

[10] N. Levinson, A canonical form for an analytic function of several variables at a critical point, Bull. Amer. Math. Soc., 66 (1960), 68-69. | MR 26 #2634 | Zbl 0192.18201

[11] N. Levinson, A polynomial canonical form for certain analytic functions of two variables at a critical point, Bull. Amer. Math. Soc., 66 (1960), 366-368. | MR 26 #2635 | Zbl 0192.18202

[12] B. Malgrange, Ideals of differentiable functions, Oxford Univ. Press, 1966. | Zbl 0177.17902

[13] B. Malgrange, Sur les points singuliers des équations différentielles, Séminaire Goulaouic-Schwartz, 1972. | Numdam | MR 53 #11668 | Zbl 0252.34031

[14] J. N. Mather, How to stratify mapping and jet spaces, Lecture Notes in Math., Springer, 535 (1975), 128-176. | MR 56 #13259 | Zbl 0398.58008

[15] J. N. Mather, Stability of C∞ mappings, III. Finitely determined map germs, Publ. Math. I.H.E.S., 35 (1968), 127-156. | Numdam | MR 43 #1215a | Zbl 0159.25001

[16] E. E. Moise, Affine structures in 3-manifolds V. The triangulation theorem and Hauptvermutung, Ann. Math., 56 (1952), 96-114. | MR 14,72d | Zbl 0048.17102

[17] E. E. Moise, Geometric topology in dimension 2 and 3, GTM, Springer, 1977. | MR 58 #7631 | Zbl 0349.57001

[18] J. R. Munkres, Obstructions to the smoothing of piecewise differentiable structures, Ann. Math., 72 (1960), 521-554. | MR 22 #12534 | Zbl 0108.18101

[19] J. R. Munkres, Obstructions to imposing differentiable structures, Illinois J. Math., 8 (1964), 361-376. | MR 31 #5209 | Zbl 0126.18701

[20] M. Nagata, Local rings, John Wiley, 1962. | MR 27 #5790 | Zbl 0123.03402

[21] R. Palais, Equivariant real algebraic differential topology, Part I. Smoothness categories and Nash manifolds, Notes Brandeis Univ., 1972. | Zbl 0281.57015

[22] K. Reichard, Nichtdifferenzierbare Morphismen differenzierbarer Räume, Manuscripta Math., 15 (1975), 243-250. | MR 52 #6043 | Zbl 0305.58003

[23] J. J. Risler, Le théorème des zéros pour les idéaux de fonctions différentiables en dimension 2 et 3, Ann. Inst. Fourier, Grenoble, 26 (1976), 73-107. | Numdam | MR 54 #13108 | Zbl 0324.46028

[24] M. Shiota, Differentiable functions equivalent to analytic functions, Publ. RIMS, Kyoto Univ., 9 (1973), 113-121. | MR 49 #6272 | Zbl 0271.58002

[25] M. Shiota, Transformations of germs of differentiable functions through changes of local coordinates, Publ. RIMS, Kyoto Univ., 9 (1973), 123-140. | MR 51 #4307 | Zbl 0271.58003

[26] M. Shiota, On germs of differentiable functions in two variables, Publ. RIMS, Kyoto Univ., 9 (1974), 319-324. | MR 49 #6270 | Zbl 0278.57013

[27] M. Shiota, Some results on formal power series and differentiable functions, Publ. RIMS, Kyoto Univ., 12 (1976), 49-53. | MR 54 #3742 | Zbl 0338.13026

[28] M. Shiota, Thesis, Univ. of Rennes, France, 1978.

[29] L. C. Siebenmann, Deformation of homeomorphisms on stratified sets, Comm. Math. Helv, 47 (1972), 123-163. | MR 47 #7752 | Zbl 0252.57012

[30] H. Skoda, J. Briançon, Sur la clôture intégrale d'un idéal de germes de fonctions holomorphes en un point de Cn, C.R. Acad. Sc. Paris, 278 (1974), 949-951. | MR 49 #5394 | Zbl 0307.32007

[31] J. C. Tougeron, Idéaux de fonctions différentiables I, Ann. Inst. Fourier, 18 (1968), 177-240. | Numdam | MR 39 #2171 | Zbl 0188.45102

[32] M. Van Der Put, Some properties of the ring of germs of C∞ functions, Compositio Math., 34 (1977), 99-108. | Numdam | MR 57 #1549 | Zbl 0404.58012

[33] H. Whitney, A function not constant on a connected set of critical points, Duke Math. J., 1 (1935), 514-517. | JFM 61.1117.01 | Zbl 0013.05801

[34] H. Whitney, Local properties of analytic varieties, Differential and Combinatorial topology, Princeton Univ. Press, 1965, 205-244. | MR 32 #5924 | Zbl 0129.39402

[35] H. Whitney, Analytic extensions of differentiable functions defined in closed sets, Trans. Amer. Math. Soc., 36 (1934), 63-89. | JFM 60.0217.01 | MR 1501735 | Zbl 0008.24902

[36] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloq. Publ., 28, 1942. | MR 4,86b | Zbl 0061.39301